Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A pair of unsymmetrical Fourier kernels


Author: Roop N. Kesarwani
Journal: Trans. Amer. Math. Soc. 115 (1965), 356-369
MSC: Primary 44.33
DOI: https://doi.org/10.1090/S0002-9947-1965-0196428-1
MathSciNet review: 0196428
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford Univ. Press, Oxford, 1937.
  • [2] Roop Narain, The G-functions as unsymmetrical Fourier kernels. I, Proc. Amer. Math. Soc. 13 (1962), 950-959. MR 0144157 (26:1705)
  • [3] -, The G-functions as unsymmetrical Fourier kernels. II, Proc. Amer. Math. Soc. 14 (1963), 18-28. MR 0145263 (26:2796)
  • [4] -, The G-functions as unsymmetrical Fourier kernels. III, Proc. Amer. Math. Soc. 14 (1963), 271-277. MR 0149210 (26:6702)
  • [5] C. Fox, The G and H functions as symmetrical Fourier kernels, Trans. Amer. Math. Soc. 98 (1961), 395-429. MR 0131578 (24:A1427)
  • [6] J. Boersma, On a function, which is a special case of Meijer's G-function, Compositio Math. 15 (1962), 34-63. MR 0132847 (24:A2683)
  • [7] G. H. Hardy and E. C. Titchmarsh, A class of Fourier kernels, Proc. London Math. Soc. Ser. 2 35 (1933), 116-155.
  • [8] E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Univ. Press, Cambridge, 1935. MR 1424469 (97k:01072)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.33

Retrieve articles in all journals with MSC: 44.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0196428-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society